Alert archive / Minnesota / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 56, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Apr 18, 2004, 6:42 PM CDT for Anoka County, Hennepin County, Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2004, 6:42 PM CDT (23:42 UTC)
- Expired
- Apr 18, 2004, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Anoka County, MN, Hennepin County, MN
The radar
The Minneapolis radar (KMPX), 35 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 6:43 PM CDT | HAIL 0.75 | Ramsey, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 1:40 PM CDT | Tornado Watch | SPC | 6 hr |
| Apr 18, 6:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS53 KMPX 182342
SVRMPX
MNC003-053-190030-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT SUN APR 18 2004
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANOKA COUNTY IN EAST CENTRAL MINNESOTA
HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA
* UNTIL 730 PM CDT
* AT 640 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM WITH LARGE
HAIL 4 MILES NORTH OF ROGERS...OR ABOUT 23 MILES SOUTH OF
PRINCETON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLAINE.
BROOKLYN PARK.
COON RAPIDS.
EAST BETHEL.
MAPLE GROVE.
IN ADDITION...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST
ACROSS ANOKA AND HENNEPIN COUNTIES BY 730 PM.
AT 638 PM...STORM SPOTTERS REPORTED THREE QUARTER INCH HAIL AT
ROGERS.
THIS IS A DANGEROUS STORM...STAY INDOORS AWAY FROM WINDOWS. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 4520 9365 4510 9369 4494 9371 4511 9324
4541 9304
$$
RJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:41 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 18, 4:41 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 438 PM CDT SUN APR 18 2004 .DISCUSSION... SURFACE BOUNDARY AT 4 PM EXTENDED FROM MORA TO ST CLOUD TO APPLETON. MAIN THREAT FOR TORNADOES INITIALLY ALONG AND NORTH OF THIS AREA. THE RUC MODEL SHOWS THIS BOUNDARY MOVING SOUTH TO THE NORTHWEST SUBURBS OF THE TWIN CITIES BY 7 PM THEN HANGING UP ACROSS WEST CENTRAL WISCONSIN THROUGH MIDNIGHT. BUFKIT SHOWS SUBSIDENCE WORKING INTO THE NORTHWEST PORTIONS OF OUR FORECAST AREA BY EARLY MONDAY MORNING THEN THE REST OF THE AREA DURING THE AFTERNOON. FAIR SKIES ANTICIPATED LATE MONDAY THROUGH TUESDAY MORNING AS A SURFACE HIGH PRESSURE RIDGE DRIFTS OVERHEAD. THE GFS MODEL SHOWS THAT A MID UPPER LEVEL RIDGE WILL PASS OVER THE AREA TUESDAY RESULTING IN INCREASING MID LEVEL CLOUDS AND A CHANCE OF SHOWERS AND THUNDERSTORMS FROM LATE AFTERNOON THROUGH THE EVENING. THE CHANCE OF SHOWERS IS EXPECTED TO FOLLOW A CLOSED LOW PRESSURE SYSTEM AS IT MOVES FROM WEST TO EAST ACROSS OUR COUNTY WARNING AREA TUESDAY NIGHT AND WEDNESDAY. .MPX WATCHES/WARNINGS/ADVISORIES... MN...WIND ADVISORY UNTIL 9 PM THIS EVENING... MNZ069-070-075>078-082>085-091>093-WIZ024. &&
Hazardous weather outlook, Apr 18, 12:00 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1200 PM CDT SUN APR 18 2004 MNZ051>053-057>063-066-068>070-076>078-084-085-WIZ014>016-023>028- 191100- ANOKA-BARRON-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DUNN-EAU CLAIRE-GOODHUE- HENNEPIN-ISANTI-KANDIYOHI-LE SUEUR-MCLEOD-MEEKER-PEPIN-PIERCE-POLK- RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-ST CROIX-STEELE-WASECA-WASHINGTON- WRIGHT- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL WISCONSIN AND EAST CENTRAL AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WINDS WITH THE POSSIBILITY OF STRONG TORNADOES. WIND ADVISORY IS ALSO IN EFFECT FOR PARTS OF EAST CENTRAL MINNESOTA FOR THIS AFTERNOON AND EVENING. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUST REACHING NEAR 45 MPH AT TIMES. WINDS WILL GRADUALLY SHIFT TO NORTHWEST AND SUBSIDE UNDER 20 MPH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ047-191100- STEVENS- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WIDTHS WITH THE POSSIBILITY OF STRONG TORNADOES. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. MNZ041>045-048>050-191100- BENTON-DOUGLAS-KANABEC-MILLE LACS-MORRISON-POPE-STEARNS-TODD- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF CENTRAL AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WIDTHS WITH THE POSSIBILITY OF STRONG TORNADOES. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. MNZ054>056-064-065-067-073>075-082-083-091-092-191100- BLUE EARTH-BROWN-CHIPPEWA-FARIBAULT-LAC QUI PARLE-MARTIN-NICOLLET- REDWOOD-RENVILLE-SIBLEY-SWIFT-WATONWAN-YELLOW MEDICINE- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY. A LOW PRESSURE SYSTEM FORECAST TO MOVE INTO WEST CENTRAL MINNESOTA THIS EVENING...WILL HELP TRIGGER SOME STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THE STRONGEST STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. IN ADDITION...A RED FLAG WARNING IS ALSO IN EFFECT FOR STRONG SOUTHERLY WINDS...VERY WARM TEMPERATURES AND LOW HUMIDITY. THESE CONDITION WILL CAUSE EXPLOSIVE WILDFIRE CONDITIONS BY LATE AFTERNOON OR EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR GUSTY WINDS DEVELOPING AROUND 45 MPH. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING. MNZ093-191100- FREEBORN- 1200 PM CDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF SOUTH CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN. A LOW PRESSURE SYSTEM CENTERED OVER NORTHEAST SOUTH DAKOTA LATE THIS MORNING...WILL MOVE TO JUST WEST OF THE TWIN CITIES BY END OF THE AFTERNOON. ALONG AND IN ADVANCE OF THIS LOW...THE AIRMASS WILL CONTINUE TO DESTABILIZE SETTING THE STAGE FOR SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM ACTIVITY IS LIKELY TO INCLUDE LARGE HAIL AND DAMAGING WIDTHS WITH THE POSSIBILITY OF STRONG TORNADOES. A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR GUSTY WINDS DEVELOPING AROUND 45 MPH. DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 18, 5:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 W MONTICELLO 45.30N 93.91W
04/18/2004 1.25 INCH WRIGHT MN AMATEUR RADIO
0516 PM HAIL BECKER 45.37N 93.87W
04/18/2004 0.88 INCH SHERBURNE MN TRAINED SPOTTER
&&
BRANDTLocal storm report, Apr 18, 5:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL RUSH CITY 45.68N 92.97W
04/18/2004 1.00 INCH CHISAGO MN NWS EMPLOYEE
&&
BRANDTLocal storm report, Apr 18, 5:42 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL HUTCHINSON 44.89N 94.37W
04/18/2004 0.75 INCH MCLEOD MN TRAINED SPOTTER
&&
BRANDTLocal storm report, Apr 18, 6:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 5 NNW LUCK 45.58N 92.47W
04/18/2004 POLK WI TRAINED SPOTTER
BARN DOWN. AT 8926 HWY 87 SUBSTANTIAL HOUSE DAMAGE. NO
INJURIES
0503 PM TSTM WND DMG 5 NNW LUCK 45.58N 92.47W
04/18/2004 POLK WI TRAINED SPOTTER
POWER LINES AND TREES DOWN
&&
BRANDTLocal storm report, Apr 18, 6:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
04/18/2004 MCLEOD MN TRAINED SPOTTER
ALSO IN STEWART. POWER OUT WITH LINES AND TREES DOWN.
&&
BRANDTLocal storm report, Apr 18, 6:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
624 PM CDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG VADNAIS HEIGHTS 45.06N 93.07W
04/18/2004 RAMSEY MN AMATEUR RADIO
5 INCH TREE DOWN
&&
BRANDTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 47 min |
| Apr 17, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 42 min |
| Apr 17, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 57 min |
| Apr 17, 8:47 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 58 min |
| Apr 17, 9:00 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 45 min |
| Apr 17, 9:30 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 60 min |
| Apr 17, 9:39 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 51 min |
| Apr 17, 9:44 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 46 min |
| Apr 17, 10:19 PM CDT | Tornado Warning | MPX | Freeborn | 26 min |
| Apr 17, 11:27 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 48 min |
| Apr 17, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 50 min |
| Apr 18, 12:07 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 38 min |
| Apr 18, 12:15 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 45 min |
| Apr 18, 12:33 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 42 min |
| Apr 18, 12:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
| Apr 18, 1:10 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 35 min |
| Apr 18, 1:26 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 49 min |
| Apr 18, 1:29 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 31 min |
| Apr 18, 1:50 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 40 min |
| Apr 18, 4:18 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 42 min |
| Apr 18, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Todd | 31 min |
| Apr 18, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 36 min |
| Apr 18, 6:43 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 47 min |
| Apr 18, 3:24 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 36 min |
| Apr 18, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Stearns | 63 min |
| Apr 18, 3:46 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec | 59 min |
| Apr 18, 3:52 PM CDT | Tornado Warning | MPX | Isanti, Kanabec | 23 min |
| Apr 18, 3:54 PM CDT | Tornado Warning | MPX | Isanti, Kanabec | 21 min |
| Apr 18, 3:57 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 33 min |
| Apr 18, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 45 min |
| Apr 18, 4:08 PM CDT | Tornado Warning | MPX | Sherburne | 37 min |
| Apr 18, 4:15 PM CDT | Tornado Warning | MPX | Kanabec | 30 min |
| Apr 18, 4:27 PM CDT | Tornado Warning | MPX | Isanti | 48 min |
| Apr 18, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 48 min |
| Apr 18, 4:56 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 49 min |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 30 min |
| Apr 18, 5:17 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 58 min |
| Apr 18, 5:18 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 42 min |
| Apr 18, 5:34 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 41 min |
| Apr 18, 5:34 PM CDT | Tornado Warning | MPX | Brown | 26 min |
| Apr 18, 5:46 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Renville, Sibley | 59 min |
| Apr 18, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 43 min |
| Apr 18, 5:52 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 38 min |
| Apr 18, 5:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 47 min |
| Apr 18, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood | 61 min |
| Apr 18, 6:02 PM CDT | Tornado Warning | MPX | Brown, Redwood | 43 min |
| Apr 18, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 44 min |
| Apr 18, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 53 min |
| Apr 18, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 26 min |
| Apr 18, 6:45 PM CDT | Tornado Warning | MPX | Brown | 45 min |
| Apr 18, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 40 min |
| Apr 18, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.